Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Inhomogeneous morphological PDEs for robust and adaptive image shock filters

Abstract : Classical morphological filters suffer from well performing in a noisy environment, and intrinsic image structures are not taken into account. The authors propose here an alternative to overcome such weaknesses, by properly using robust shock filters and inhomogeneity. Thus, they obtain multiscale morphological operators by using image edge functions as local weights in inhomogeneous Hamiltonians in classical multiscale dilations/erosions formulated with partial differential equations (PDEs). They provide the equivalent sup–inf-based formulations, and derive sharpening/enhancement methods. In addition, they establish the PDE associated with the asymptotical iterations of the proposed robust and adaptive filters. The good behaviours of the proposed sup–inf and PDE-based methods are illustrated on synthetic, greyscale, and colour images; results are analysed both qualitatively and quantitatively
Document type :
Journal articles
Complete list of metadata
Contributor : Jesus Angulo Connect in order to contact the contributor
Submitted on : Wednesday, January 13, 2021 - 3:30:25 PM
Last modification on : Wednesday, November 17, 2021 - 12:27:18 PM



Links full text



El Hadji S. Diop, Jesus Angulo. Inhomogeneous morphological PDEs for robust and adaptive image shock filters. IET Image Processing, Institution of Engineering and Technology, 2020, 14 (6), pp.1035-1046. ⟨10.1049/iet-ipr.2019.0086⟩. ⟨hal-03109005⟩



Record views